JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 10, Issue 4, Article 104
A Study Of The Real Hardy Inequality

    Authors: Mohamad S. Sababheh,  
    Keywords: Hardy's inequality, inequalities involving Fourier transforms.  
    Date Received: 11/11/2008  
    Date Accepted: 20/10/2009  
    Subject Codes:

42A16, 42A05, 42B30.

    Editors: Lubos Pick,  

We show that some Hardy-type inequalities on the circle can be proved to be true on the real line. Namely, we discuss the idea of getting Hardy inequalities on the real line by the use of corresponding inequalities on the circle. In the last section, we prove the truth of a certain open problem under some restrictions.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login